MAUDE Adverse Event Report: TRIPATH IMAGING, INC BD ALCOHOL BLEND RINSE; GENERAL PURPOSE REAGENT

TRIPATH IMAGING, INC BD ALCOHOL BLEND RINSE; GENERAL PURPOSE REAGENT
Model Number 491457
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the label information on bd alcohol blend rinse says there is 30% isopropanol and 30% ethanol.Sds states 50% propanol, 48% ethanol and 2% methanol.The following information was provided by the initial reporter: reported by (b)(6).The label on bd alcohol blend bottle says 30% isopropanol and 30% ethanol which is different from sds.Lot# 1053763 sds states: 2-propanol 50% ethanol 48% methanol 2%.
 
Additional Manufacturer Narrative
H6: investigation: the bd alcohol blend rinse 1.7l fill is a reagent grade alcohol solution (e.G., methanol, ethanol, isopropanol) intended to be used to dehydrate in the process of biological tissue or clinical specimen.The bd alcohol blend rinse 1.7l fill material number 491457, lot number 1053763 are bulk filled on the groninger, and manually packed at the mebane north carolina facility.Per no.: 491457 title: dhr bd alcohol blend rinse 1.7l fill.The problem reported on the bd alcohol blend rinse 1.7l fill material number 491457, lot number 1053763 was the label on bd alcohol blend bottle says 30% isopropanol and 30% ethanol which is different from sds.Lot# 1053763.The manufacturing batch history record was examined for bd alcohol blend rinse 1.7l fill material number 491457, lot number 1053763 and showed no discrepancy-related issues that can be correlated to this complaint for lot number 1053763.All qc and functional testing for bd alcohol blend rinse 1.7l fill material number 491457, lot number 1053763.A retain inspection was not conducted for bd alcohol blend rinse 1.7l fill material number 491457, lot number 1053763, due to the nature of the complaint.There was one photo provided for visual observation.The photo provided showed the bd alcohol blend rinse 1.7l fill material number 491457, lot number 1053763 with the isopropanol >30 and ethanol >30 circled.The information is accurate on both the label and the the sds (safety data sheet).The information provided on the sds is more specific with the certificate of analysis requirements, which read ethanol 47.2-48%, isopropanol: 49.5-50% and methanol: 2.1-2.6% specification, therefore no label error has occurred, and this complaint event is not confirmed.Complaint history check: a complaint history check was conducted and revealed there were no other complaints against for bd alcohol blend rinse 1.7l fill material number 491457, lot number 1053763.Bd will continue to monitor, and trends related to product performance.
 
Event or Problem Description
It was reported that the label information on bd alcohol blend rinse says there is 30% isopropanol and 30% ethanol.Sds states 50% propanol, 48% ethanol and 2% methanol.The following information was provided by the initial reporter: reported by cas, bs.The label on bd alcohol blend bottle says 30% isopropanol and 30% ethanol which is different from sds.Lot# 1053763 sds states: 2-propanol 50%; ethanol 48%; methanol 2%.

Brand Name
BD ALCOHOL BLEND RINSE
Common Device Name
GENERAL PURPOSE REAGENT
Manufacturer (Section D)
TRIPATH IMAGING, INC
1022 corporate park drive
mebane NC 27302
MDR Report Key12178134
Report Number3008007472-2021-00002
Device Sequence Number12113165
Product Code PPM
UDI-Device Identifier00382904914578
UDI-Public00382904914578
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/05/2024
Device Model Number491457
Device Catalogue Number491457
Device Lot Number1053763
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1